I’ve only been talking this drug for three days but I’ve been talking much louder than usual, almost yelling to people sitting right next to me. I don’t have hearing problems. Has anyone else experienced this?
Quetiapine/ Seroquel qQuestion?
Question posted by jenniferw1023 on 4 June 2021
Last updated on 24 April 2022 (10 weeks ago) by Lonely1993
Yes i notice it and its so frustating!
Im on 25mg Seroquel too,sometimes i take 12.5mg just to do the job it depents of how anxious i am the night.
Im have Sleep and Social Anxiety Issues.
I Can tell you in my experience (5 years on this drug) this issue happens once in a while when you are taking the original Seroquel Brand.
But if you try the Generic Brand this thing happens every day and worse sometimes i hear myself and my voice is so deeply and both loud and weird like i sound like an old strange man some mornings!
To the point i feel embarrasing to even talk im 28yo male!
The best Suggestion is to stay on the Original Brand Seroquel as Possible, if u are on Generic.
However you can always look with your Doc some Alternatives to Seroquel.
I have been on Seroquel for about 25 years and personally I have not experience deafness.
Having said that, deafness is considered a rare side effect when being treated with the IR (instant release) formulation and it affects 0.1% to 1.0% of people being treated with this antipsychotic.
I advice you to inform your Dr..
No. I’ve been taking SeroqueL for 30 years and I can tell you that is not one of the side effects of the drug. The side effects I have had and have heard from many other people is nighttime eating. It’s almost like being half awake and just gobbling food. Weight gain is another big one. I can’t say 100% that your loud talking isn’t a SeroqueL side effect but I have never heard anyone complain of that
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.